# SDR ASAA9780156

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: GTCP8598DHF
- Condition: Defective
- Location: Apu Compt
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SEA - AIR TURN BACK OF FLT 442 - CREW REPORTED HYDRAULIC FLUID ODOR IN CABIN.  REPLACED BOTH WATER SEPARATOR COALESCERS, NO CONTAMINATION OR ODOR NOTED.  ODOR APPEARS TO BE COMING FROM RIGHT AIR CONDITIONING PACK.  REPLACED RIGHT COOLING TURBINE, ODOR STILL PRESENT.  RELEASED WITH RIGHT AIR CONDITIONING SYSTEM INOPERATIVE PER MEL 21.1.  OPERATED AIR CONDITIONING PACKS WITH ENGINES AND APU AS AIR SOURCE.  FOUND ODOR TO BE COMING FROM APU.  REPLACED APU AND OPERATED PACKS WITH APU AS AIR SOURCE, NO ODOR OR DEFECT NOTED.  (M)
